| Model Number |
DIB00 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6- health effect - impact code: 2199 - this code is used to capture incomplete treatment.Section h6- health effect - clinical code 4582 - this code is used to capture incomplete treatment.Section h6- health effect - clinical code 4581 - this code is used to capture device decentered or dislocated.An attempt was made to obtain missing information; however, the information was not available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol) was explanted from the patient¿s right eye due to displaced haptics.The issue was identified during a postoperative examination (gradual onset).The secondary surgical procedure was completed without complications, such as enlargement of incisions or need for vitrectomy.The patient has fully recovered.It was reported that the direction for use were followed.Additional information received indicated that the surgeon attempted to tease the haptic from the capsule but it got stuck so the iol was removed.A capsule tear was observed.It is unknown whether the device caused or contributed to the event.The procedure was not completed; no replacement lens was implanted at that time, and the plan is to perform the yamane technique in the future.No medications beyond the standard of care were required.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: nov 17, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the lens was received cut, coated in viscoelastic residue and a haptic was detached.The lens was cleaned revealing scratches.The physical characteristics of the received lens was confirmed to match that of a dib00 model lens.The complaint issue "instability of device after implantation" was not identified during product evaluation.The observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.